On a family of Thue equations over function fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)11-23
JournalMonatshefte für Mathematik
Volume147
Publication statusPublished - 2006

Cite this

On a family of Thue equations over function fields. / Fuchs, Clemens Josef; Ziegler, Volker.

In: Monatshefte für Mathematik, Vol. 147, 2006, p. 11-23.

Research output: Contribution to journalArticleResearchpeer-review

@article{e264be5ae80248c0b86658161e9a6ba8,
title = "On a family of Thue equations over function fields",
author = "Fuchs, {Clemens Josef} and Volker Ziegler",
year = "2006",
language = "English",
volume = "147",
pages = "11--23",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",

}

TY - JOUR

T1 - On a family of Thue equations over function fields

AU - Fuchs, Clemens Josef

AU - Ziegler, Volker

PY - 2006

Y1 - 2006

M3 - Article

VL - 147

SP - 11

EP - 23

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -